Right-sided endocarditis in an adult patient with hyperimmunoglobulin-E syndrome successfully treated with high-dose daptomycin

Natalia G. Vallianou, Penny Gounari, Alex Skourtis, John Panagos, E. Sioula

Abstract


Hyperimmunoglobulin-E syndrome is a syndrome of recurrent staphylococcal abscesses, sinopulmonary infections, and severe eczema, which is characterized by increased IgE and specific facial features. Herein, we describe a patient with hyperimmunoglobulin-E syndrome and right-sided endocarditis due to Staphylococcus aureus, which was successfully treated with high-dose daptomycin.

 


Full Text: PDF DOI: 10.5430/crim.v1n2p51

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Case Reports in Internal Medicine

ISSN 2332-7243(Print)  ISSN 2332-7251(Online)

Copyright © Sciedu Press

To make sure that you can receive messages from us, please add the 'sciedu.ca' and ‘sciedupress.com’ domains to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', please check your 'spam' or 'junk' folder.